Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Robustness of transitions in switched linear systems
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Optimization and Systems Theory.
2005 (English)In: International Journal of Robust and Nonlinear Control, ISSN 1049-8923, E-ISSN 1099-1239, Vol. 15, no 7, 293-314 p.Article in journal (Refereed) Published
Abstract [en]

A robustness problem for transitions in switched linear systems is considered in this paper. The specific problem is to estimate the size of the image when a subset of an affine subspace is mapped by an uncertain system to another affine subspace. It is assumed that the system dynamics is linear and that the uncertainty and the disturbances are characterized by integral quadratic constraints (IQC). The estimates can be obtained by solving a special affinely parameterized linear quadratic optimal control problem. The results are applied to the problem of verifying robustness of oscillations in a switched linear system. In particular, sufficient conditions are given, which ensure that there remains a periodic solution when the system is perturbed by a Lipschitz continuous nonlinearity.

Place, publisher, year, edition, pages
2005. Vol. 15, no 7, 293-314 p.
Keyword [en]
reachability analysis, uncertainty, LQ control, optimization, hybrid systems, quadratic constraints, stability, verification
Identifiers
URN: urn:nbn:se:kth:diva-14689DOI: 10.1002/rnc.987ISI: 000228497300001Scopus ID: 2-s2.0-17444418614OAI: oai:DiVA.org:kth-14689DiVA: diva2:332730
Note
QC 20100525Available from: 2010-08-05 Created: 2010-08-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Jönsson, Ulf T.
By organisation
Optimization and Systems Theory
In the same journal
International Journal of Robust and Nonlinear Control

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 27 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf